MathSciNet Relay Station
MathSciNet bibliographic data
MR963800 62F10 (62P10)
Manski, Charles F. Identification of binary response models. J. Amer. Statist. Assoc. 83 (1988), no. 403, 729–738.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement